# SDR FDEA201008313219

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SPOILER SHROUND SUPPORT SKIN CRACKED POSITION BELLOW NR 5 SPOILER INBD SIDE.  REMOVED THE CRACKED PART.   FABRICATED A NEW SHROUD SUPPORT SKIN IAW DWG NR: A572.40194-200.  INSTALLED THE SHROUD SUPPORT IAW AB6F SRM 51-40-21.  THIS REPAIR CLASSFIED AS MINOR IAW GMM 6-2-100.
